A theorem on the $\varepsilon$-trajectories for the lorenz mapping
Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 3, pp. 84-85
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1985_19_3_a19,
author = {S. V. Shlyachkov},
title = {A theorem on the $\varepsilon$-trajectories for the lorenz mapping},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {84--85},
year = {1985},
volume = {19},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1985_19_3_a19/}
}
S. V. Shlyachkov. A theorem on the $\varepsilon$-trajectories for the lorenz mapping. Funkcionalʹnyj analiz i ego priloženiâ, Tome 19 (1985) no. 3, pp. 84-85. http://geodesic.mathdoc.fr/item/FAA_1985_19_3_a19/
[1] Lorenz E.N., J. Atmospheric Sci., 19 (1962), 329–341 | 2.0.CO;2 class='badge bg-secondary rounded-pill ref-badge extid-badge'>DOI
[2] Afraimovich V.S., Bykov V.V., Shilnikov L.P., Trudy MMO, 44, 1982, 150–212 | MR
[3] Guckenheimer J., Williams R.F., Publ. Math. IHES, 50 (1979), 307–320 | DOI